Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 351, Number 7

All articles in this issue are freely accessible.

Products on $MU$-modules
N. P. Strickland.
Trans. Amer. Math. Soc. 351 (1999), 2569-2606
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1641115
Brownian sheet images and Bessel-Riesz capacity
Davar Khoshnevisan.
Trans. Amer. Math. Soc. 351 (1999), 2607-2622
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1638246
Vaught’s conjecture and the Glimm-Effros property for Polish transformation groups
Greg Hjorth and Slawomir Solecki.
Trans. Amer. Math. Soc. 351 (1999), 2623-2641
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1467467
Ultrafilters on $𝜔$-their ideals and their cardinal characteristics
Saharon Shelah, Jörg Brendle and Saharon Shelah.
Trans. Amer. Math. Soc. 351 (1999), 2643-2674
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1686797
CH with no Ostaszewski spaces
Todd Eisworth and Judith Roitman.
Trans. Amer. Math. Soc. 351 (1999), 2675-2693
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1638230
The Quantum Cohomology Ring of Flag Varieties
Ionut Ciocan-Fontanine.
Trans. Amer. Math. Soc. 351 (1999), 2695-2729
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1487610
A speciality theorem for Cohen-Macaulay space curves
Enrico Schlesinger.
Trans. Amer. Math. Soc. 351 (1999), 2731-2743
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1641111
Spherical functions and conformal densities on spherically symmetric $CAT(-1)$-spaces
Michel Coornaert and Athanase Papadopoulos.
Trans. Amer. Math. Soc. 351 (1999), 2745-2762
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1466945
An equivariant smash spectral sequence and an unstable box product
Michele Intermont.
Trans. Amer. Math. Soc. 351 (1999), 2763-2775
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1621753
Periodic traveling waves and locating oscillating patterns in multidimensional domains
Nicholas D. Alikakos, Peter W. Bates and Xinfu Chen.
Trans. Amer. Math. Soc. 351 (1999), 2777-2805
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1467460
Bourgin-Yang type theorem and its application to $Z_{2}$-equivariant Hamiltonian systems
Marek Izydorek.
Trans. Amer. Math. Soc. 351 (1999), 2807-2831
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1467470
“Best possible” upper and lower bounds for the zeros of the Bessel function $J_{𝜈}(x)$
C. K. Qu and R. Wong.
Trans. Amer. Math. Soc. 351 (1999), 2833-2859
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1466955
Chaotic solutions in differential inclusions: chaos in dry friction problems
Michal Feckan.
Trans. Amer. Math. Soc. 351 (1999), 2861-2873
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1473440
On the enhancement of diffusion by chaos, escape rates and stochastic instability
Pierre Collet, Servet Martínez and Bernard Schmitt.
Trans. Amer. Math. Soc. 351 (1999), 2875-2897
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1443868
Partial subdifferentials, derivates and Rademacher’s Theorem
D. N. Bessis and F. H. Clarke.
Trans. Amer. Math. Soc. 351 (1999), 2899-2926
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1475676
Rotation and entropy
William Geller and Michal Misiurewicz.
Trans. Amer. Math. Soc. 351 (1999), 2927-2948
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1615967
Compressions of resolvents and maximal radius of regularity
C. Badea and M. Mbekhta.
Trans. Amer. Math. Soc. 351 (1999), 2949-2960
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1621709
Equations in the Q-completion of a torsion-free hyperbolic group
O. Kharlampovich, E. Lioutikova and A. Myasnikov.
Trans. Amer. Math. Soc. 351 (1999), 2961-2978
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1443195
Left-symmetric algebras for $\mathfrak{gl}(n)$
Oliver Baues.
Trans. Amer. Math. Soc. 351 (1999), 2979-2996
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1608273
American Mathematical Society